PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Locally finite iterative higher derivations on $k[x,y]$

Volume 137 / 2014

Hideo Kojima Colloquium Mathematicum 137 (2014), 215-220 MSC: Primary 14R20; Secondary 13A50, 13N15. DOI: 10.4064/cm137-2-6


We give a new proof of Miyanishi's theorem on the classification of the additive group scheme actions on the affine plane.


  • Hideo KojimaDepartment of Mathematics
    Faculty of Science
    Niigata University
    8050 Ikarashininocho, Nishi-ku
    Niigata 950-2181, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image